# SDR DALA2025031902080

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,042 hours, 6,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO MSY AFTER APU START WE HAD A STRONG METALLIC FUME SMELL. TURNED OFF APU BLEED AND SMELL WENT AWAY. APU WAS STARTED IN A 30 KNOT TAIL WIND. INSP APU + MOTORS FOR NO EVIDENCE OF CONTAMINATION, COMPLETED WORKCARD 0500-2001, AC OK FOR SERVICE. ALL ODI ITEMS COMPLETED. (LP# 7192494)
